# SDR UALA2013042602917

- Difficulty date: April 25, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 40,011 hours, 16,478 cycles
- Engine: Iae V2527A5
- System (JASC): 3210 · Main Landing Gear
- Part: Plug
- Condition: Missing
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND, FOUND UPPER MLG PLASTIC PLUG MISSING ON LEFT SIDE.  PERFORM GENERAL VISUAL INSPECTION OF AREA OF MISSING LIGHTENING HOLE PLUG TO LT MLG, BELOW TRUNNION.  NO DEFECTS NOTED.  INSTALLED NEW RUBBER AFT PLUG AND SEALED.
